American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jean-François Biasse. An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields. Math. Comp. 83 (2014) 2005-2031.
Abstract, references, and article information   
View Article: PDF

[2] André Weilert. Two efficient algorithms for the computation of ideal sums in quadratic orders. Math. Comp. 75 (2006) 941-981. MR 2197002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Sauer. Lagrange interpolation on subgrids of tensor product grids. Math. Comp. 73 (2004) 181-190. MR 2034116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Samuel Albert, Bernardo Cockburn, Donald A. French and Todd E. Peterson. A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. Part I: The steady state case. Math. Comp. 71 (2002) 49-76. MR 1862988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. Lempken and R. Staszewski. The structure of the projective indecomposable modules of $\hat 3 M\sb {22}$ in characteristic $2$ . Math. Comp. 62 (1994) 841-850. MR 1216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerhard Hiss. The $3$-modular characters of the Rudvalis sporadic simple group and its covering group . Math. Comp. 62 (1994) 851-863. MR 1212267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Meinolf Geck. The decomposition numbers of the Hecke algebra of type $E\sp \ast\sb 6$ . Math. Comp. 61 (1993) 889-899. MR 1195429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerhard J. A. Schneider. The structure of the projective indecomposable modules of the Suzuki group ${\rm Sz}(8)$ in characteristic $2$ . Math. Comp. 60 (1993) 779--786, S29--S32. MR 1181331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerhard Hiss and Josephine Shamash. $2$-blocks and $2$-modular characters of the Chevalley groups $G\sb 2(q)$ . Math. Comp. 59 (1992) 645-672. MR 1134731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Holger W. Gollan. The $5$-modular representations of the Tits simple group in the principal block . Math. Comp. 57 (1991) 369-386. MR 1079019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia